# SDR SWAA2024121658798

- Difficulty date: November 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR THRESHOLD WEB HAS CORROSION FROM BS 787+18 TO BS 827+11; RBL 28 WL 160 IN VARIOUS LOCATIONS MARKED.<[01] REMOVED AND REPLACED THRESHOLD WEB FROM BS794.37 TO BS847;IAW SRM 51-40-02 AND DWG#146A8340 REV A.;[02] VERIFIED CORRECTIVE ACTION #1
